The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
Hello, what symptoms are you having?
Do you have any dizziness, vomit? Headaches?
can u please describe to me more in detail about spaced out
Are you currently on any medications right now? Thanks
Also when was your last physical, did they check your blood levels, such as calcium , iron , etc.
Ok, have they changed the dosage of the medication recently?
of the sertraline
it sounds like it is more of possibly a side effect of the medication.. How long have you been on it for?
usually brain tumors will cause seizures, severe headache and symptoms gradually worsen over time.
They do not improve.
andthe symptoms you are experiencingare side effects of zoloft.
zoloft can intensify these symptoms.
Being said that, probably a brain scan should be considered which will also bring in peace of mind.
But your symptoms do not really point to brain tumor.
And zoloft dose should be reduced to 50 mg daily for now till you are able to tolerate it well.
I will not worry about anything else physically.
Now there are other side effects of zoloft like headache, stomach upset but they should not be serious considerations.
it will be better to switch to a different medication to reduce your spaciness.
You will benefit from Bupropion.
Bupropion is also an anti depressant but it also helps to improve mental focus and reduce spaciness.
Yes I think so --also attention deficit problem.
yes correct --you feel spacy --are not able to focus well to finish a task easily distracted.
I hope my information and advice is helpful.
please advise with your physician what i have recommended.
Please rate good, and accept if you are satisfied with my help.
No this is not brain tumor and you will lead good life with above recommendations.